# SDR G73R544PS

- Difficulty date: April 19, 2016
- Submitted: June 3, 2016
- Operation: General aviation
- Aircraft: N544PS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258491
- Aircraft time: 3,169 hours, 2,938 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Power Supply
- Part number: 701571
- Part serial: AA4965
- Condition: Defective
- Location: Tail Cone
- Part time: 3,169 hours, 2,938 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOUD CLICKING HEARD FROM OVERHEAD SPEAKERS WHEN STROBE LIGHTS ON.
